María Barbero Liñán
Tytuł
Cytowane przez
Cytowane przez
Rok
Geometric approach to Pontryagin’s maximum principle
M Barbero-Liñán, MC Muñoz-Lecanda
Acta applicandae mathematicae 108 (2), 429-485, 2009
422009
Skinner–Rusk unified formalism for optimal control systems and applications
M Barbero-Liñán, A Echeverría-Enríquez, DM De Diego, ...
Journal of Physics A: Mathematical and Theoretical 40 (40), 12071, 2007
382007
Unified formalism for nonautonomous mechanical systems
M Barbero-Liñán, A Echeverría-Enríquez, DM Diego, MC Munoz-Lecanda, ...
Journal of mathematical physics 49 (6), 062902, 2008
202008
Kinematic reduction and the Hamilton-Jacobi equation
M Barbero-Liñán, M De León, JC Marrero, DM de Diego, ...
arXiv preprint arXiv:1110.6066, 2011
192011
Lagrangian submanifolds and the Hamilton–Jacobi equation
M Barbero-Liñán, M de León, DM de Diego
Monatshefte für Mathematik 171 (3-4), 269-290, 2013
182013
High-order sufficient conditions for configuration tracking of affine connection control systems
M Barbero-Liñán, M Sigalotti
Systems & control letters 59 (8), 491-503, 2010
142010
Constraint algorithm for extremals in optimal control problems
M Barbero-Linan, MC Munoz-Lecanda
International Journal of Geometric Methods in Modern Physics 6 (07), 1221-1233, 2009
142009
Isotropic submanifolds and the inverse problem for mechanical constrained systems
M Barbero-Liñán, MF Puiggalí, DM de Diego
Journal of Physics A: Mathematical and Theoretical 48 (4), 045210, 2014
112014
Strict abnormal extremals in nonholonomic and kinematic control systems
MB Linan, MC Munoz-Lecanda
arXiv preprint arXiv:0806.2814, 2008
102008
Inverse problem for Lagrangian systems on Lie algebroids and applications to reduction by symmetries
M Barbero-Liñán, MF Puiggalí, DM de Diego
Monatshefte für Mathematik 180 (4), 665-691, 2016
92016
New insights in the geometry and interconnection of port-Hamiltonian systems
M Barbero-Liñán, H Cendra, EGT Andrés, DM de Diego
Journal of Physics A: Mathematical and Theoretical 51 (37), 375201, 2018
82018
Boundary dynamics and topology change in quantum mechanics
JM Pérez-Pardo, M Barbero-Liñán, A Ibort
International Journal of Geometric Methods in Modern Physics 12 (08), 1560011, 2015
82015
Geometric interpretations of the symmetric product in affine differential geometry and applications
M Barbero-Linan, AD Lewis
International Journal of Geometric Methods in Modern Physics 9 (08), 1250073, 2012
82012
Morse families and Dirac systems
M Barbero-Liñán, H Cendra, E Andrés, DM de Diego
arXiv preprint arXiv:1804.04949, 2018
72018
Optimal control problems for affine connection control systems: characterization of extremals
M Barbero‐Liñán, MC Muñoz‐Lecanda
AIP Conference Proceedings 1023 (1), 127-131, 2008
62008
The inverse problem of the calculus of variations for discrete systems
M Barbero-Liñán, MF Puiggalí, S Ferraro, DM de Diego
Journal of Physics A: Mathematical and Theoretical 51 (18), 185202, 2018
52018
Characterization of accessibility for affine connection control systems at some points with nonzero velocity
MB Liñán
2011 50th IEEE Conference on Decision and Control and European Control …, 2011
52011
A geometric study of abnormality in optimal control problems for control and mechanical control systems
M Barbero Liñán
Universitat Politècnica de Catalunya, 2008
52008
A geometric framework for discrete Hamilton-Jacobi equation
M Barbero-Liñán, M Delgado-Téllez, D Martín de Diego
AIP Conference Proceedings 1460 (1), 164-168, 2012
42012
Lie algebroids and optimal control: abnormality
M Barbero‐Liñán, DM de Diego, MC Muñoz‐Lecanda
AIP Conference Proceedings 1130 (1), 113-119, 2009
42009
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20